# SDR SWAA2024042567681

- Difficulty date: March 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Service Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Fuel Sta
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUEL STATION PANEL LOCATED LEADING EDGE AT LEVEL OFSS 385 AT RT WING.  REPAIRED FUEL STATION PANEL LOCATED L/E AT LEVEL OFSS 385 AT RT WING. IAW EA #24-157-01008-WIP1; EA #24-157-01008.
